×
About 604 results

ALLMedicine™ Drug Eruptions Center

Research & Reviews  283 results

Recognition and Management of Severe Cutaneous Adverse Drug Reactions (Including Drug R...
https://doi.org/10.1016/j.mcna.2021.04.001
The Medical Clinics of North America; Owen CE, Jones JM

Jun 1st, 2021 - Severe cutaneous adverse reactions to medications (SCARs) include drug reaction with eosinophilia and systemic symptoms, Stevens-Johnson syndrome, toxic epidermal necrolysis, and acute generalized exanthematous pustulosis. They are all non-immunog...

Eczematous Drug Eruptions.
https://doi.org/10.1007/s40257-021-00586-8 10.1097/MJT.0000000000001071 10.1016/j.jaad.2020.05.015 10.1136/bcr-2012-008001
American Journal of Clinical Dermatology; Blum AE, Burgin S

Feb 15th, 2021 - Eczematous drug eruptions are a heterogenous group of skin reactions that resemble eczema both clinically and histologically. We reviewed the literature and cataloged the systemically administered medications that cause these eruptions, along with...

Cutaneous drug eruptions including serum sickness-like reaction, symmetrical drug-relat...
https://doi.org/10.1016/j.clindermatol.2020.06.013
Clinics in Dermatology; McNamara K, Hughes OB et. al.

Dec 20th, 2020 - Cutaneous manifestations of drug reactions are common yet vary widely in their appearance and degree of internal organ involvement. Serum sickness--like reactions, symmetrical drug-related intertriginous and flexural exanthem, granulomatous drug e...

Pediatric drug eruptions.
https://doi.org/10.1016/j.clindermatol.2020.06.014
Clinics in Dermatology; Nguyen E, Gabel CK et. al.

Dec 20th, 2020 - Drug eruptions in children are common but in general less studied than their adult counterparts. Aside from having significant impact on the child's health and quality of life, these reactions can limit what medications the patient can receive in ...

Fixed drug eruptions, bullous drug eruptions, and lichenoid drug eruptions.
https://doi.org/10.1016/j.clindermatol.2020.06.010
Clinics in Dermatology; Cheraghlou S, Levy LL

Dec 20th, 2020 - Drug reactions are among the most common reasons for inpatient dermatology consultation. These reactions are important to identify because discontinuation of the offending agent may lead to disease remission. With the rising use of immunomodulator...

see more →

Guidelines  1 results

Genital Ulcers: Differential Diagnosis and Management
https://www.aafp.org/afp/2020/0315/p355.html
American Family Physician; Roett MA,et al

Mar 14th, 2020 - Genital ulcers may be located on the vagina, penis, and anorectal or perineal areas and may be infectious or noninfectious. Herpes simplex virus is the most common cause of genital ulcers in the United States. A diagnosis of genital herpes simplex...

see more →

Clinicaltrials.gov  287 results

Recognition and Management of Severe Cutaneous Adverse Drug Reactions (Including Drug R...
https://doi.org/10.1016/j.mcna.2021.04.001
The Medical Clinics of North America; Owen CE, Jones JM

Jun 1st, 2021 - Severe cutaneous adverse reactions to medications (SCARs) include drug reaction with eosinophilia and systemic symptoms, Stevens-Johnson syndrome, toxic epidermal necrolysis, and acute generalized exanthematous pustulosis. They are all non-immunog...

Eczematous Drug Eruptions.
https://doi.org/10.1007/s40257-021-00586-8 10.1097/MJT.0000000000001071 10.1016/j.jaad.2020.05.015 10.1136/bcr-2012-008001
American Journal of Clinical Dermatology; Blum AE, Burgin S

Feb 15th, 2021 - Eczematous drug eruptions are a heterogenous group of skin reactions that resemble eczema both clinically and histologically. We reviewed the literature and cataloged the systemically administered medications that cause these eruptions, along with...

Cutaneous drug eruptions including serum sickness-like reaction, symmetrical drug-relat...
https://doi.org/10.1016/j.clindermatol.2020.06.013
Clinics in Dermatology; McNamara K, Hughes OB et. al.

Dec 20th, 2020 - Cutaneous manifestations of drug reactions are common yet vary widely in their appearance and degree of internal organ involvement. Serum sickness--like reactions, symmetrical drug-related intertriginous and flexural exanthem, granulomatous drug e...

Pediatric drug eruptions.
https://doi.org/10.1016/j.clindermatol.2020.06.014
Clinics in Dermatology; Nguyen E, Gabel CK et. al.

Dec 20th, 2020 - Drug eruptions in children are common but in general less studied than their adult counterparts. Aside from having significant impact on the child's health and quality of life, these reactions can limit what medications the patient can receive in ...

Fixed drug eruptions, bullous drug eruptions, and lichenoid drug eruptions.
https://doi.org/10.1016/j.clindermatol.2020.06.010
Clinics in Dermatology; Cheraghlou S, Levy LL

Dec 20th, 2020 - Drug reactions are among the most common reasons for inpatient dermatology consultation. These reactions are important to identify because discontinuation of the offending agent may lead to disease remission. With the rising use of immunomodulator...

see more →

News  33 results

Genital Ulcers: Differential Diagnosis and Management
https://www.aafp.org/afp/2020/0315/p355.html
American Family Physician; Roett MA,et al

Mar 14th, 2020 - Genital ulcers may be located on the vagina, penis, and anorectal or perineal areas and may be infectious or noninfectious. Herpes simplex virus is the most common cause of genital ulcers in the United States. A diagnosis of genital herpes simplex...

Mogamulizumab prolongs PFS in CTCL
https://www.mdedge.com/hematology-oncology/article/184781/lymphoma-plasma-cell-disorders/mogamulizumab-prolongs-pfs-ctcl
HT Staff

Aug 14th, 2018 - Photo by Larry Young Youn Kim, MD Mogamulizumab is an effective treatment option for relapsed/refractory cutaneous T-cell lymphoma (CTCL), according to researchers. In the phase 3 MAVORIC trial, mogamulizumab prolonged progression-free survival (P.

Mogamulizumab is ‘valuable’ option for CTCL
https://www.mdedge.com/hematology-oncology/article/185146/lymphoma-plasma-cell-disorders/mogamulizumab-valuable-option-ctcl
Jen Smith

Feb 5th, 2018 - Photo by Larry Young Youn H. Kim, MD LA JOLLA, CA—Mogamulizumab is a valuable new therapeutic option for patients with cutaneous T-cell lymphoma (CTCL), according to researchers.

Levonorgestrel-Releasing Intrauterine System Causes a Lichenoid Drug Eruption
https://www.mdedge.com/dermatology/article/101017/dermatopathology/levonorgestrel-releasing-intrauterine-system-causes
Jennifer A. Jones Md, PhD, Marshall J. Shuler, MD et. al.

Jul 6th, 2015 - To the Editor: Numerous drugs have been implicated as possible causes of lichenoid drug eruptions (LDEs). We describe a case of an LDE secondary to placement of a levonorgestrel-releasing intrauterine system (IUS).

see more →